# SDR AALA201804119006

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 23,555 hours, 12,307 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Faulty
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK PUMP NR 2 LOW PRESSURE/FAULTY. ACCOMPLISHED FUNCTIONAL CHECK OF CENTER TANK PUMP 2 IAW TSM 28-21-00. NO FAULTS NOTED. TROUBLESHOOT FAULTY GFI (70QA) IT WILL NOT TEST. REPLACED GFI IAW AMM 28-18-00. THIS SDR IS FOR THE PACKING.  AIRCRAFT WAS GROUNDED.
